# SDR Z5FA080611N546CS1

- Difficulty date: August 6, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N546CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605524
- Aircraft time: 6,030 hours, 4,370 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125374
- Part serial: 0860
- Condition: Failed
- Location: Mlg
- Part time: 6,030 hours, 4,370 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING OPS, CHECK FLIGHT FOR SAME PROBLEM, ENROUTE, THE LOW BRAKE PRESSURE & ANTI SKID INOPERATIVE LIGHT ILLUMINATED.  AN EMERGENCY WAS DECLARED AND DIVERTED.  LANDING WAS UNEVENTFUL.  MX TROUBLESHOT ISSUE TO THE DOWNLOCK SWITCH INSIDE THE RT MAIN GEAR ACTUATOR.  RT MLG ACTUATOR WAS REMOVED.  ACCOMPLISHED REPAIR, REPLACED, ADJUSTED AND TESTED SWITCH AND MODIFIED ACTUATOR TO A-B VERSION IAW THE COMPONENT MM 32-32-14.  REINSTALLED ACTUATOR, ALL OPS CHECKS WERE NORMAL.  ACFT RETURNED TO SERVICE.
